• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

A. Frühbis-Krüger (2008): Some Remarks on Blowing-Ups in a Computer Algebra System, Computer Science Journal of Moldova 16 (2008), no. 1(46), 15-34

A.-S. Elsenhans, J. Jahnel (2008): K3 surfaces of Picard rank one and degree two, In: Proceedings of the Eighth Algorithmic Number Theory Symposium (ANTS-VIII). Lecture Notes in Computer Science (LNCS) 5011, Springer Verlag, 2008

C. Böhning, H.-Ch. Graf v. Bothmer (2008): Rationality of the moduli spaces of plane curves of sufficiently large degree
arXiv: 0804.1503

C. Erdenberger (2008): A finiteness result for Siegel modular threefolds  | Datei |

C. Erdenberger (2008): The index of γ(d1,d2) in Sp(4,Z), Appendix to Y.-H. Chen, Y. Yang, N. Yui, Monodromy of Picard-Fuchs differential equations for Calabi-Yau threefolds. J. Reine Angew. Math. 616 (2008), 167-203
arXiv: math.AG/0605675

G. H. Hitching (2008): Rank four symplectic bundles without theta divisors over a curve of genus two, Internat. J. Math. 19 (4) (2008), 387-420
arXiv: math.AG/0604637

G. H. Hitching, T. Johnsen  (2008): Decoding of scroll codes, In: Algebraic geometry and its applications. Proceedings of the first SAGA conference, Papeete, 2007, (James Hirschfeld et al., eds). Number Theory and Its Applications 5, World Scientific, 2008, 294-314
arXiv: 0705.2817

H.-Ch. Graf v. Bothmer, W. Ebeling, X. Gomez-Mont (2008): An algebraic formula for the index of a vector field on an isolated complete intersection singularity, Annales de l`Institut Fourier, Vol. 58, no. 5 (2008), 1761-1783
arXiv: math.AG/0601640

M. Lönne (2008): Versal braid monodromy, C. R. Mathematique 345 (2008), 873 - 876

M. Schütt (2008): Arithmetic of a singular K3 surface, Michigan Math. J. 56 (2008), 513-527
arXiv: math.NT/0605560

M. Schütt, A. Schweizer (2008): On Davenport-Stothers inequalities and elliptic surfaces in positive characteristic, Quarterly J. Math. 59 (2008), 499-522
arXiv: math.NT/0608427

R. Kloosterman (2008): Point counting on singular hypersurfaces, In: Proceedings of the Eighth Algorithmic Number Theory Symposium (ANTS-VIII). Lecture Notes in Computer Science (LNCS) 5011, Springer Verlag, 2008, 327-341

S. Cynk, C. Meyer (2008): Modularity of some nonrigid double octic Calabi-Yau threefolds, Rocky Mountain J. Math. 38 (2008), no. 6, 1937-1958.
arXiv: math.AG/0505670

S. Kadir, N. Yui (2008): Motives and mirror symmetry for Calabi-Yau orbifolds, In: Modular Forms and String Duality. (N. Yui, H. Verrill and C. F .Doran, eds.) Fields Institute Communications 54, 2008
arXiv: math.AG/0606707

V. Gritsenko, K. Hulek, G.K. Sankaran (2008): Hirzebruch-Mumford proportionality and locally symmetric varieties of orthogonal type, Doc. Math. 13 (2008), 1-19
arXiv: math.AG/0609774

Populärwissenschaftliche Artikel

K. Hulek (2008): Entwicklung und Perspektiven des Jahresberichts der DMV, Sonderheft 2008, Jahresber. Deutsch. Math.-Verein, S 3-7.

W. Ebeling, A. Frühbis-Krüger, K. Hulek  (2008): Robuste Silberscheiben, Unimagazin, Leibniz Universität Hannover, 1-2/2008, 36-39